# SDR SWAA2023121128952

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN EMERGENCY LIGHTS INOP AT SEATS 6ABC 9ABC 11BC AND 8DEF 2023-694351<[01] REMOVED EMERGENCY EXIT LT BATERRY PACK STA 500+7.5 P/N: D717-01-100SWA S/N: 2315 AND INSTALLED SERVECEABLE EMERGENCY EXIT LT BATERRY PACK STA 500+7.5 P/N: AD-D717-01-100SWA S/N: BN 431530 IAW B737-700 AMM 33-51-06-960-805; TEST IS OK.;[02] CORRECTED STEP 1 REMOVED EMERGENCY EXIT LT BATTERY PACK STA 500+7.5 P/N: D717-01-100SWA S/N: 2315 AND INSTALLED SERVECEABLE EMERGENCY EXIT LT BATTERY PACK STA 500+7.5 P/N: AD-D717-01-100SWA S/N: BN 431530 IAW B737-700 AMM 33-51-06-960-805; TEST IS OK.;[03] TASK CARD COMPLETE.
